# SDR ASAA0010190

- Difficulty date: December 23, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY TRACK LIGHTS AT ROW 16 INOPERATIVE.  REPLACED BATTERY PACK, LIGHTS OPERATED NORMALLY.  (M)
